Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 2, pp. 199-206 (2017)

Extensions for a regular function with values in dual quaternions (Corrigendum)

Ji Eun Kim

Dongguk University

Abstract: This paper researches properties of a regular function defined on a domain in Clifford analysis.

Keywords: quaternion; dual number; regular function; Cauchy-Riemann system; Clifford analysis

Classification (MSC2000): 32A99; 32W50, 30G35, 11E88

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition